# SDR CA030605013

- Difficulty date: May 30, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 8,249 hours
- Engine: Allsn 250C20B
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: LN93556X32
- Condition: Loose
- Location: N2 Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION TO COMPLY WITH AIRCRAFT SERVICES CAMPAIGN NOTICE 351-73-20-12 THE BOLT CONNECTING THE N2 CONTROL CABLES TO THE N2 LEVER ASSEMBLY WAS FOUND TO HAVE A LOW DRAG TORQUE IN THE NUT-PLATE.A NEW BOLT WAS INSTALLED & DRAG TORQUE WAS DETERMINED TO BE ACCEPTABLE.
